New optimal conditions for unique solvability of the Cauchy problem for first order linear functional differential equations

Robert Hakl; Alexander Lomtatidze; Bedřich Půža

Mathematica Bohemica (2002)

  • Volume: 127, Issue: 4, page 509-524
  • ISSN: 0862-7959

Abstract

top
The nonimprovable sufficient conditions for the unique solvability of the problem u ' ( t ) = ( u ) ( t ) + q ( t ) , u ( a ) = c , where C ( I ; ) L ( I ; ) is a linear bounded operator, q L ( I ; ) , c , are established which are different from the previous results. More precisely, they are interesting especially in the case where the operator is not of Volterra’s type with respect to the point a .

How to cite

top

Hakl, Robert, Lomtatidze, Alexander, and Půža, Bedřich. "New optimal conditions for unique solvability of the Cauchy problem for first order linear functional differential equations." Mathematica Bohemica 127.4 (2002): 509-524. <http://eudml.org/doc/249031>.

@article{Hakl2002,
abstract = {The nonimprovable sufficient conditions for the unique solvability of the problem \[ u^\{\prime \}(t)=\ell (u)(t)+q(t),\qquad u(a)=c, \] where $\ell \: C(I;\mathbb \{R\})\rightarrow L(I;\mathbb \{R\})$ is a linear bounded operator, $q\in L(I;\mathbb \{R\})$, $c\in \mathbb \{R\}$, are established which are different from the previous results. More precisely, they are interesting especially in the case where the operator $\ell $ is not of Volterra’s type with respect to the point $a$.},
author = {Hakl, Robert, Lomtatidze, Alexander, Půža, Bedřich},
journal = {Mathematica Bohemica},
keywords = {linear functional differential equations; differential equations with deviating arguments; initial value problems; linear functional-differential equations; differential equations with deviating arguments; initial value problems},
language = {eng},
number = {4},
pages = {509-524},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {New optimal conditions for unique solvability of the Cauchy problem for first order linear functional differential equations},
url = {http://eudml.org/doc/249031},
volume = {127},
year = {2002},
}

TY - JOUR
AU - Hakl, Robert
AU - Lomtatidze, Alexander
AU - Půža, Bedřich
TI - New optimal conditions for unique solvability of the Cauchy problem for first order linear functional differential equations
JO - Mathematica Bohemica
PY - 2002
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 127
IS - 4
SP - 509
EP - 524
AB - The nonimprovable sufficient conditions for the unique solvability of the problem \[ u^{\prime }(t)=\ell (u)(t)+q(t),\qquad u(a)=c, \] where $\ell \: C(I;\mathbb {R})\rightarrow L(I;\mathbb {R})$ is a linear bounded operator, $q\in L(I;\mathbb {R})$, $c\in \mathbb {R}$, are established which are different from the previous results. More precisely, they are interesting especially in the case where the operator $\ell $ is not of Volterra’s type with respect to the point $a$.
LA - eng
KW - linear functional differential equations; differential equations with deviating arguments; initial value problems; linear functional-differential equations; differential equations with deviating arguments; initial value problems
UR - http://eudml.org/doc/249031
ER -

References

top
  1. Introduction to the Theory of Functional Differential Equations, Nauka, Moskva, 1991. (Russian) (1991) MR1144998
  2. Optimal conditions for unique solvability of the Cauchy problem for first order linear functional differential equations, Czechoslovak Math. J (to appear). (to appear) MR1923257
  3. A note on the Fredholm property of boundary value problems for linear functional differential equations, Mem. Differential Equations Math. Phys. 20 (2000), 133–135. (2000) Zbl0968.34049MR1789344
  4. On multi-point boundary value problems for systems of functional differential and difference equations, Mem. Differential Equations Math. Phys. 5 (1995), 1–113. (1995) MR1415806
  5. On boundary value problems for systems of linear functional differential equations, Czechoslovak Math. J. 47 (1997), 341–373. (1997) MR1452425
  6. Differential and Integral Equations: Boundary Value Problems and Adjoints, Academia, Praha, 1979. (1979) MR0542283

Citations in EuDML Documents

top
  1. Jiří Šremr, Solvability conditions of the Cauchy problem for two-dimensional systems of linear functional differential equations with monotone operators
  2. Robert Hakl, Alexander Lomtatidze, A note on the Cauchy problem for first order linear differential equations with a deviating argument
  3. Eugene Bravyi, On solvability sets of boundary value problems for linear functional differential equations
  4. Robert Hakl, Alexander Lomtatidze, Jiří Šremr, Solvability of a periodic type boundary value problem for first order scalar functional differential equations
  5. Robert Hakl, Alexander Lomtatidze, Jiří Šremr, On an antiperiodic type boundary value problem for first order linear functional differential equations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.